I am 37 yrs & was under severe stress for about last 6 months (which is now over) of late during my medical examination in Feb'12 my hemoglobin was around 12, In month of May'12 it was recorded 16 & now 16.4. During all these months I had developed high uric acid which read as 8.9 for which I have been recommended Furic 40, 1 tab daily (which has reduced pain in my finger joints). Also since March'12 , I have BP reading 150/90 apart from this I feel warmth in different parts of body & uneasiness in the limbs.
I request your expert advice on the following: -
1. What is the normal level of haemoglobin one should have and what is the maximum level? - If my haemoglobin level is more than the normal level, how can I control it?
2. What is the implication of high level of haemoglobin? What is the reason for higher level of haemoglobin ?
3. Is there any risk if the haemoglobin level is more than the normal level?
4. How can I reduce my hemoglobin levels.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.